# SDR AALA20060186

- Difficulty date: March 23, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Engine: Rroyce RB211535*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJU - AT 1000 FEET LEFT ENGINE LIMITER FAILED APPROXIMATELY 700 TO 600 FEET LEFT ENGINE FAILED.  LEFT OIL PRESSURE IN RED.  SHUT ENGINE OFF.  LANDED WITHOUT INCIDENT.  REPLACED TRANSIENT PRESSURE UNIT, BLEED VALVE CONTROL UNIT, AND GENERATOR CONTROL UNIT AND REPLACED BOTH OIL FILTERS FOR LEFT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
